# SDR 95ZZZX1691

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Part number: 6468481
- Condition: Worn
- Location: Alternator
- Part time: 145 hours
- Component: Teledynecrit, 646843
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ORIGINAL FACTORY UNIT, FOUND BRUSH HOLDER NOT CORRECTLY ALIGNED WITH SLIP RINGS CAUSING BRUSH TO RIDE OFF OF EDGE ONTO PHENOLIC INSULATOR.  THIS CAUSES 'ALT. OUT' CONDITION.  SUBMITTER SUGGESTS FACTORY CHECK SLIP RING POSITION ON ROTOR SHAFT TO ASSURE CORRECT ALIGNMENT.  (HAVE SEEN THIS SAME PROBLEM MANY TIMES).
